# SDR SWIA200515899

- Difficulty date: November 17, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 7,272 hours, 5,693 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE AURAL AND MESSAGE AT THE GATE.  REPLACED CARGO COMPARTMENT FORWARD DETECTOR IAW MM 26-15-01.  OPERATIONAL CHECK GOOD.
